• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Multiplicity of singularities is not a bi-Lipschitz invariant

Mathematische Annalen. 2020. Vol. 377. No. 1-2. P. 115-121.
Verbitsky M., Birbrair L., Fernandes A., Sampaio J. E.

It was conjectured that multiplicity of a singularity is bi-Lipschitz invariant. We disprove this conjecture constructing examples of bi-Lipschitz equivalent complex algebraic singularities with different values of multiplicity.